EconPapers    
Economics at your fingertips  
 

The asymptotic core, nucleolus and Shapley value of smooth market games with symmetric large players

Avishay Aiche (), Anna Rubinchik () and Benyamin Shitovitz ()

International Journal of Game Theory, 2015, vol. 44, issue 1, 135-151

Abstract: We examine the asymptotic nucleolus of a smooth and symmetric oligopoly with an atomless sector in a transferable utility (TU) market game. We provide sufficient conditions for the asymptotic core and the nucleolus to coincide with the unique TU competitive payoff distribution. This equivalence results from nucleolus of a finite TU market game belonging to its core, the core equivalence in a symmetric oligopoly with identical atoms and single-valuedness of the core in the limiting smooth game. In some cases (but not always), the asymptotic Shapley value is more favourable for the large traders than the nucleolus, in contrast to the monopoly case (Einy et al. in J Econ Theory 89(2):186–206, 1999 ), where the nucleolus allocation is larger than the Shapley value for the atom. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Mixed games; Oligopoly; Asymptotic nucleolus; Asymptotic Shapley value; C71; D40; D43 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-014-0422-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: The asymptotic core, nucleolus and Shapley value of smooth market games with symmetric large players Downloads
Working Paper: The asymptotic core, nucleolus and Shapley value of smooth market games with symmetric large players Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:44:y:2015:i:1:p:135-151

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-014-0422-1

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:44:y:2015:i:1:p:135-151